# SDR 2006FA0000362

- Difficulty date: March 14, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N453F
- Make and model: Urocop EC120B
- Aircraft serial: 1205
- System (JASC): 6220 · Main Rotor Head
- Part: Plate
- Part number: C622A1002104
- Condition: Unbonded
- Location: Main Rotor Head
- Part time: 3,429 hours
- Component: Main Rotor Head
- Component part number: C622A0101056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DROOP RING WEAR PLATE BECAME UNBONDED AND CAME OFF THE MAIN ROTOR HUB.  THE ENTIRE PLATE WAS FOUND APPROXIMATELY 20 FT FROM THE AIRCRAFT.  IT IS NOT CLEAR WHETHER THE PART FELL OFF DURING ENGINE START UP OR SHUTDOWN.  WE BELIEVE THE UNBONDING TO BE THE RESULT OF THE DROOP RING STOPS COMING INTO CONTACT WITH THE WEARPLATE, DURING PERIODS OF TIME WHEN THE AIRCRAFT IS STATIC ON THE RAMP AND SUBJECT TO HIGH WINDS.  RECOMMEND SECURING THE MAIN ROTOR BLADES WHEN THE PREVAILING WINDS REACH 15 KNOTS.  (K)
